RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 305–314 (Mi mz179)  

Tauberian Theorem for the Stieltjes Transform

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Under weak constraints on the positive functions to be compared, we derive their asymptotic equivalence at infinity as a consequence of the asymptotic equivalence of their Stieltjes transforms at infinity.

DOI: https://doi.org/10.4213/mzm179

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 280–288

Bibliographic databases:

UDC: 517.5
Received: 28.11.2001

Citation: A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Mat. Zametki, 73:2 (2003), 305–314; Math. Notes, 73:2 (2003), 280–288

Citation in format AMSBIB
\Bibitem{Yak03}
\by A.~L.~Yakymiv
\paper Tauberian Theorem for the Stieltjes Transform
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 305--314
\mathnet{http://mi.mathnet.ru/mz179}
\crossref{https://doi.org/10.4213/mzm179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997670}
\zmath{https://zbmath.org/?q=an:1025.44004}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 280--288
\crossref{https://doi.org/10.1023/A:1022175512620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200032}


Linking options:
  • http://mi.mathnet.ru/eng/mz179
  • https://doi.org/10.4213/mzm179
  • http://mi.mathnet.ru/eng/mz/v73/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:84
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019